# SDR CA010808060

- Difficulty date: August 1, 2001
- Submitted: August 14, 2001
- Operation: General aviation
- Make and model: Lkheed 1011385114
- Aircraft time: 52,796 hours
- Engine: Rroyce RB21122B02
- System (JASC): 5280 · Landing Gear Doors
- Part: Rod
- Part number: 1512449107
- Condition: Stiff
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF, LEFT HAND NOSE GEAR DOOR WOULD NOT RETRACT. AIRCRAFT RETURNED TO THE STATION. FOUND THE LEFT HAND GEAR DOOR ROD ACTUATOR VERY STIFF. UNIT WAS SERVICED AS PER MAINTENANCE MANUAL AND CHECKED SERVICEABLE AS PER OVERHAUL MANUAL. SYSTEM WAS VERIFIED AND FOUND SERVICEABLE DURING TEST FLIGHT.
